# SDR M3HA96012

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4202G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 050
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 721 - EMERGENCY BATTERY LIGHT STAYED ON AFTER SHUT DOWN.  REMOVED AND INSTALLED A NEW EMERGENCY POWER SUPPLY UNIT IAW JIC 33-51-21 RAI 1000-001.  (M)
